# SDR USAA2012112300003

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,036 hours, 39,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - ROW 1DF COVE EMERGENCY LIGHT INOPERATIVE.  FOUND DIRECT SHORT TO GROUND ON M1132 POWER SUPPLY CP D2956 PIN 13.  FOUND UNUSED DISCONNECT D3162 CONNECTED TO UNUSED DISCONNECT D3168 ABOVE 3L OVERHEAD BIN, DISCONNECTED, CAPPED AND STOWED WIRES IAW EA 203877. SATISFACTORY EMERGENCY LIGHT OPERATION TESTS PERFORMED IAW B373-400 AMM 33-51-00-715-001 AND 715-041.
